zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A general construction of linear differential equations with solutions of prescribed properties. (English) Zbl 1054.34018
Summary: Effective constructions of ordinary linear differential equations of arbitrary order are presented that give equations with solutions of prescribed qualitative properties, like solutions in the classes $L^p$, converging to zero or bounded solutions, etc. Connections with transformations of equations and distribution of the zeros of solutions are considered as well. Results generalize those obtained for the second-order linear differential equations.

34A55Inverse problems of ODE
Full Text: DOI
[1] Kwong, M. K.: On boundedness of solutions of second order differential equations in the limit circle case. Proc. amer. Math. soc. 52, 242-246 (1975) · Zbl 0329.34021
[2] Neuman, F.: L2-solutions of y” = $q(t)$y and a functional equation. Aequationes math. 6, 162-169 (1971) · Zbl 0225.34022
[3] Neuman, F.: Geometrical approach to linear differential equations of the nth order. Rend. mat. 5, 579-602 (1972) · Zbl 0257.34029
[4] Neuman, F.: On a problem of transformations between limit-circle and limit-point differential equations. Proc. roy. Soc. Edinburgh 72 A, 187-193 (1973/74)
[5] Neuman, F.: On two problems about oscillation of linear differential equations of the third order. J. diff. Equations 15, 589-596 (1974) · Zbl 0287.34029
[6] Neuman, F.: Limit circle classification and boundedness of solutions. Proc. roy. Soc. Edinburgh 81 A, 31-34 (1978) · Zbl 0411.34040
[7] Neuman, F.: Global properties of linear ordinary differential equations. Mathematics and its applications 52 (1991) · Zbl 0784.34009
[8] Bartusěk, M.; Došlá, Z.; Graef, J. R.: The nonlinear limit-point/limit-circle problem for higher order equations. Archivum math. (Brno) 34, 13-22 (1998)
[9] Došlá, Z.: On square integrable solutions of third order linear differential equations. Proc. ISCM herl’any, 68-72 (1999)
[10] Everitt, W. N.: On the limit-point classification of fourth-order differential equations. J. London math. Soc. 44, 273-281 (1969) · Zbl 0162.39201
[11] Patula, W. T.; Wong, J. S. W.: An lp-analogue of the Weyl alternative. Math. ann. 197, 9-28 (1972) · Zbl 0223.34054
[12] Swanson, C. A.: Comparison and oscillation theory of linear differential equations. (1968) · Zbl 0191.09904
[13] Weyl, H.: Über gewöhnliche differentialgleichungen mit singularitäten and die zugehörige entwicklungen willkiirlicher funktionen. Math. ann. 68, 220-269 (1910) · Zbl 41.0343.01